# SDR DALA2014091605088

- Difficulty date: September 13, 2014
- Submitted: September 17, 2014
- Operation: Air carrier
- Aircraft: N972DL
- Make and model: Doug MD-88
- Aircraft serial: 53215
- Aircraft time: 62,790 hours, 45,976 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RIB ON SPAR,  X05=322 AT LT WING. RIB WAS REPLACED IAW DWG 94375588, REV G AND SRM 51-30-2 AND 51-30-5.
